# SDR ASOA2013081608872

- Difficulty date: August 14, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 21,499 hours, 15,018 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Unknown
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S FLASHLIGHT IS INTERMITTENT.  OPS CHECKED GOOD, NO DEFECTS FOUND.
